# SDR SWAA2012042603470

- Difficulty date: April 15, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 27,091 hours, 12,434 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: 411A2500
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT DOOR ASSISTANT STRAP INNER BOX MISSING FASTENER.  INSTALLED STRAP ASSY PER MM.
